IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v82y1998i1p267-276.html
   My bibliography  Save this article

Payoff Continuity in Incomplete Information Games

Author

Listed:
  • Kajii, Atsushi
  • Morris, Stephen

Abstract

No abstract is available for this item.

Suggested Citation

  • Kajii, Atsushi & Morris, Stephen, 1998. "Payoff Continuity in Incomplete Information Games," Journal of Economic Theory, Elsevier, vol. 82(1), pages 267-276, September.
  • Handle: RePEc:eee:jetheo:v:82:y:1998:i:1:p:267-276
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(98)92418-8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Engl Greg, 1995. "Lower Hemicontinuity of the Nash Equilibrium Correspondence," Games and Economic Behavior, Elsevier, vol. 9(2), pages 151-160, May.
    2. Kajii, Atsushi & Morris, Stephen, 1998. "Payoff Continuity in Incomplete Information Games," Journal of Economic Theory, Elsevier, vol. 82(1), pages 267-276, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Dekel, Eddie & Fudenberg, Drew & Morris, Stephen, 2006. "Topologies on types," Theoretical Economics, Econometric Society, vol. 1(3), pages 275-309, September.
    2. Roman Kozhan, 2011. "Non-additive anonymous games," International Journal of Game Theory, Springer;Game Theory Society, vol. 40(2), pages 215-230, May.
    3. Stephen Morris & Hyun Song Shin, 2000. "Global Games: Theory and Applications," Cowles Foundation Discussion Papers 1275, Cowles Foundation for Research in Economics, Yale University.
    4. Kets, Willemien, 2011. "Robustness of equilibria in anonymous local games," Journal of Economic Theory, Elsevier, vol. 146(1), pages 300-325, January.
    5. Timothy Van Zandt & Kaifu Zhang, 2011. "A theorem of the maximin and applications to Bayesian zero-sum games," International Journal of Game Theory, Springer;Game Theory Society, vol. 40(2), pages 289-308, May.
    6. Krasa, Stefan & Shafer, Wayne, 2001. "Informational Robustness of Competitive Equilibria," Journal of Economic Theory, Elsevier, vol. 101(2), pages 494-518, December.
    7. Kets, W., 2007. "Beliefs in Network Games (Replaced by CentER DP 2008-05)," Discussion Paper 2007-46, Tilburg University, Center for Economic Research.
    8. Ezra Einy & Ori Haimanko & Diego Moreno & Benyamin Shitovitz, 2008. "Uniform Continuity of the Value of Zero-Sum Games with Differential Information," Mathematics of Operations Research, INFORMS, vol. 33(3), pages 552-560, August.
    9. Kets, W., 2007. "Convergence of Beliefs in Bayesian Network Games," Discussion Paper 2007-98, Tilburg University, Center for Economic Research.
    10. Atsushi Kajii & Stephen Morris, 1997. "The Robustness of Equilibria to Incomplete Information," Econometrica, Econometric Society, vol. 65(6), pages 1283-1310, November.
    11. Barbie, Martin & Gupta, Abhishek, 2014. "The topology of information on the space of probability measures over Polish spaces," Journal of Mathematical Economics, Elsevier, vol. 52(C), pages 98-111.
    12. Jackson, Matthew O. & Rodriguez-Barraquer, Tomas & Tan, Xu, 2012. "Epsilon-equilibria of perturbed games," Games and Economic Behavior, Elsevier, vol. 75(1), pages 198-216.
    13. Kets, W., 2008. "Networks and learning in game theory," Other publications TiSEM 7713fce1-3131-498c-8c6f-3, Tilburg University, School of Economics and Management.
    14. Xiong, Siyang & Chen, Yi-Chun & di Tillio, Alfredo & Faingold, Eduardo, 2010. "Uniform topologies on types," Theoretical Economics, Econometric Society, vol. 5(3), September.
    15. Uwe Dulleck, 2002. "The e-mail game revisited - Modeling rough inductive reasoning," Vienna Economics Papers 0211, University of Vienna, Department of Economics.
    16. Ezra Einy & Ori Haimanko & Biligbaatar Tumendemberel, 2012. "Continuity of the value and optimal strategies when common priors change," International Journal of Game Theory, Springer;Game Theory Society, vol. 41(4), pages 829-849, November.
    17. Weinstein, Jonathan & Yildiz, Muhamet, 2007. "Impact of higher-order uncertainty," Games and Economic Behavior, Elsevier, vol. 60(1), pages 200-212, July.
    18. Kajii, Atsushi & Morris, Stephen, 1998. "Payoff Continuity in Incomplete Information Games," Journal of Economic Theory, Elsevier, vol. 82(1), pages 267-276, September.
    19. Kets, W., 2008. "Beliefs in Network Games (Revised version of CentER DP 2007-46)," Discussion Paper 2008-5, Tilburg University, Center for Economic Research.
    20. Takashi Kunimoto, 2006. "The Robustness Of Equilibrium Analysis: The Case Of Undominated Nash Equilibrium," Departmental Working Papers 2006-26, McGill University, Department of Economics.
    21. Ori Haimanko & Atsushi Kajii, 2016. "Approximate robustness of equilibrium to incomplete information," International Journal of Game Theory, Springer;Game Theory Society, vol. 45(4), pages 839-857, November.
    22. Hellwig, Christian, 2002. "Public Information, Private Information, and the Multiplicity of Equilibria in Coordination Games," Journal of Economic Theory, Elsevier, vol. 107(2), pages 191-222, December.
    23. Rothschild, Casey G., 2005. "Payoff continuity in incomplete information games: a comment," Journal of Economic Theory, Elsevier, vol. 120(2), pages 270-274, February.
    24. Jonathan Weinstein & Muhamet Yildiz, 2004. "Finite-Order Implications of Any Equilibrium," Levine's Working Paper Archive 122247000000000065, David K. Levine.
    25. repec:wsi:igtrxx:v:09:y:2007:i:02:n:s0219198907001424 is not listed on IDEAS

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:82:y:1998:i:1:p:267-276. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.